Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

170 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Why is bronchitis not getting cured while on Diclofenac, Levothyroxine Sodium, Hydrochlorothiazide and Atorvastatin Calcium?

Answered by
Dr.
Dr. Jnikolla

Pulmonologist

Practicing since :2003

Answered : 1489 Questions

default
Posted on Fri, 24 Aug 2018 in Lung and Chest disorders
Question: I got Bronchitis around the end of November. I have still been coughing ever since and often it is with Phelem. I take the following medications:

Diclofenac, 75 MG for Hip and shoulder arthritus
Levothyroxine Sodium, 50 MCG for Thyroid
Hydrochlorothiazide, 25 MG for Blood Pressure
Atorvastatin Calcium, 10 MG for Cholesterol


doctor
Answered by Dr. Jnikolla 14 minutes later
Brief Answer:
a chest X-Ray and a Spirometry test is required

Detailed Answer:

Hello,

As per the history, if you were my patient I would recommend you to do a chest X-Ray and a Spirometry test for evaluating the lungs.

Are you a smoker or ex-smoker instead?

If the above tests are normal then further evaluation for allergies should be done by skin tests (with the assistance of an allergologist). Sometimes allergies are the cause of a chronic cough.

Hope I have answered your query.
Let me know if I can assist you further.
Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
default
Follow up: Dr. Jnikolla 10 minutes later
Hmm, I do have a scheduled appointment with him on Feb 9th as mentioned. However, do the above medications that I list have any potential ACE inhibitors that cold be causing me to still cough (or could any combination of these be causing that as well)?
doctor
Answered by Dr. Jnikolla 3 minutes later
Brief Answer:
continue discussion

Detailed Answer:
Hi,

I don't think these medications you are currently taking might be the cause of a cough. In fact, none of those medications you've mentioned earlier belongs to the ACE inhibitor class.

However, we need to exclude the above-mentioned causes that I've written earlier. If they come negative than we can think about a cough due to ACE inhibitors.

Take Care!

Dr. Jnikolla,
Pulmonologist
Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
premium_optimized

The User accepted the expert's answer

Share on